MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MOTO PARTIAL KNEE TIBIAL TRAY FIX CEMENTED S1 RM; KNEE UNICOMPARTIMENTAL TIBIAL TRAY CEMENTED

MEDACTA INTERNATIONAL SA MOTO PARTIAL KNEE TIBIAL TRAY FIX CEMENTED S1 RM; KNEE UNICOMPARTIMENTAL TIBIAL TRAY CEMENTED
Model Number 02.18.TF1.RM
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/02/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 03 may 2022: lot 182120: (b)(4) items manufactured and released on 11-july-2018.Expiration date: 2023-06-20.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.Clinical evaluation performed by medical affairs department.Few months after primary uka in a largely overweight patient, the tibial bone gives way and the baseplate subsides.Substitution to a total knee becomes necessary.This inconvenience was not related to a device defect or malfunction.
 
Event or Problem Description
Revision surgery at 7 months from primary for tibial implant subsidence.The subsidence is likely due to patient weight and insufficient bone stability.All implants were revised and gmk sphere was implanted.
 
Additional Manufacturer Narrative
Devices not available anymore, as reported by the sales agent on 14 june 2022.

Brand Name
MOTO PARTIAL KNEE TIBIAL TRAY FIX CEMENTED S1 RM
Common Device Name
KNEE UNICOMPARTIMENTAL TIBIAL TRAY CEMENTED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key14545852
Report Number3005180920-2022-00407
Device Sequence Number14745484
Product Code HSX
UDI-Device Identifier07630030896705
UDI-Public07630030896705
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K162084
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/20/2023
Device Model Number02.18.TF1.RM
Device Catalogue Number02.18.TF1.RM
Device Lot Number182120
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/02/2022
Supplement Date Received by Manufacturer05/02/2022
Initial Report FDA Received Date05/31/2022
Supplement Report FDA Received Date07/14/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/11/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceWhite